# SDR QXEA0001087

- Difficulty date: April 9, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING NR 4 LIFT DUMPER HAS A DENT,  TOP SIDE.  REPAIRED IAW FOKKER SRM 51-70-0.
